# SDR ASOA95006

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N239AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120057
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRW/ATL - FLT 7060 - AFTER TAKEOFF, RECEIVED A FLAP DISAGREEMENT.  DUE TO RUNWAY CONDITIONS AT CRW, DIVERTED FLIGHT TO TRI WHERE LANDING WAS MADE SAFELY AND WITHOUT INCIDENT.  OPERATED FLAPS ON GROUND FROM 0-45 DEGREES SEVERAL TIMES WITH NO DEFECTS NOTED.  PULLED FLAP CONTROL UNIT AND RERACKED WITH NO DEFECTS NOTED.  CYCLED FLAPS AGAIN, OPERATIONAL CHECK GOOD.  CONTINUED FLIGHT TO ATL.  TAT 20590.36.  (X)
